Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 749782, 9 pages
http://dx.doi.org/10.1155/2013/749782
Research Article

Stability Analysis of State Saturation 2D Discrete Time-Delay Systems Based on F-M Model

Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 25 September 2013; Accepted 13 November 2013

Academic Editor: Hongli Dong

Copyright © 2013 Dongyan Chen and Hui Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongyan Chen and Hui Yu, “Stability Analysis of State Saturation 2D Discrete Time-Delay Systems Based on F-M Model,” Mathematical Problems in Engineering, vol. 2013, Article ID 749782, 9 pages, 2013. https://doi.org/10.1155/2013/749782.